MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,12 WHL, 19" 300 LB, RED

Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,12 WHL, 19" 300 LB, RED
Catalog Number MDS808210ARE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "two clips have fallen off the transport chair armrest.".
 
Additional Manufacturer Narrative
The customer stated that "two clips have fallen off the transport chair armrest"; the issue did not occur during use and no injury occurred.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted.Investigation results: confirmed, and after reviewing the photo it was discovered that the seat guide for the front right leg is bent in between the seat tube and the leg.Given the evidence provided in the photo, as well as the incident report, the root cause of this issue is unknown; no trends were identified and no product changes were identified that could have contributed to the alleged product failure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR,ALUM,12 WHL, 19" 300 LB, RED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50946423
Report Number1417592-2026-54250
Device Sequence Number9624390
Product Code INM
UDI-Device Identifier40884389150819
UDI-Public40884389150819
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808210ARE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown